# SDR DL72S960187

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM HMV ATL, THE LOWER SKIN ON THE LT HORIZ STAB IS GOUGED AND CRACKED I/B END.  ACCOMPLISHED REPAIRS PER SRM 55-10-3 FIG 3.
